# SDR AALA20031167

- Difficulty date: October 26, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY OVERHEAD LIGHTS 29 DEF TO 33 DEF INOPERATIVE.  REPLACED BATTERY PACK AT B5-10.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
